MathSciNet Relay Station
MathSciNet bibliographic data
MR1827077 30C15 (26C10 42C05)
Erdélyi, Tamás On the zeros of polynomials with Littlewood-type coefficient constraints. Michigan Math. J. 49 (2001), no. 1, 97–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement